American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information   
View Article: PDF

[2] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information   
View Article: PDF

[3] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Valentin Deaconu. Entropy estimates for some $\mathbf{C}^\ast$-endomorphisms. Proc. Amer. Math. Soc. 127 (1999) 3653-3658. MR 1632272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Arthur Robinson Jr. and Ayse A. Sahin. On the absence of invariant measures with locally maximal entropy for a class of $\mathbb{Z}^d$ shifts of finite type. Proc. Amer. Math. Soc. 127 (1999) 3309-3318. MR 1646203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Blanchard and Y. Lacroix. Zero entropy factors of topological flows . Proc. Amer. Math. Soc. 119 (1993) 985-992. MR 1155593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. H. Kim and F. W. Roush. Solution of two conjectures in symbolic dynamics . Proc. Amer. Math. Soc. 112 (1991) 1163-1168. MR 1065950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. B. Wagoner. Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers . Proc. Amer. Math. Soc. 109 (1990) 527-536. MR 1012941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerald T. Seidler. The topological entropy of homeomorphisms on one-dimensional continua . Proc. Amer. Math. Soc. 108 (1990) 1025-1030. MR 946627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mike Boyle. Eventual extensions of finite codes . Proc. Amer. Math. Soc. 104 (1988) 965-972. MR 964880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John M. Franks and Michael Handel. Entropy and exponential growth of $\pi\sb 1$ in dimension two . Proc. Amer. Math. Soc. 102 (1988) 753-760. MR 929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. A. Lind. Entropies of automorphisms of a topological Markov shift . Proc. Amer. Math. Soc. 99 (1987) 589-595. MR 875406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Susan Williams. A sofic system with infinitely many minimal covers . Proc. Amer. Math. Soc. 98 (1986) 503-506. MR 857950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. C. Brown. Entropy increase as a consequence of measure invariance . Proc. Amer. Math. Soc. 93 (1985) 448-450. MR 774000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joel Friedman. A note on state splitting . Proc. Amer. Math. Soc. 92 (1984) 206-208. MR 754704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chris Bernhardt. Periodic points and topological entropy of maps of the circle . Proc. Amer. Math. Soc. 87 (1983) 516-518. MR 684649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Fried. Entropy for smooth abelian actions . Proc. Amer. Math. Soc. 87 (1983) 111-116. MR 677244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruce Kitchens. An invariant for continuous factors of Markov shifts . Proc. Amer. Math. Soc. 83 (1981) 825-828. MR 630029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Laif Swanson. Loosely Bernoulli Cartesian products . Proc. Amer. Math. Soc. 73 (1979) 73-78. MR 512061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Louis Block. Homoclinic points of mappings of the interval . Proc. Amer. Math. Soc. 72 (1978) 576-580. MR 509258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1